# SDR UPS96220558

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3210 · Main Landing Gear
- Part: Support Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INCORRECT BOLTS PITTED.  CORROSION FOUND IN MLG SUPPORT BEAM WHEN BOLTS REMOVED.  REWORKED IAW UPSEO 727-5740-0727, SRS EO 96-27-011, EO 96-27-012.
